MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE DISTAL STEM 13DIA; HEMI HUMERAL METALLIC UNCEMENTED PROSTHESIS SHOULDER

TORNIER INC AEQUALIS FLEX REVIVE DISTAL STEM 13DIA; HEMI HUMERAL METALLIC UNCEMENTED PROSTHESIS SHOULDER
Model Number ARS741803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Ae # 1 : (b)(6) 2021 - post operative complication : intraoperative gt insufficiency fracture.Noticed as not related to the device.Possible relatedness to the surgical procedure.Action taken : suture cerclage (primary study surgery done (b)(6) 2021 - other company implants removed and aeq flex revive stem implanted (reversed configuration + perform + implants).
 
Additional Manufacturer Narrative
The device will not be returned as it remains implanted.If additional information becomes available, it will be provided in a supplemental report.

Brand Name
AEQUALIS FLEX REVIVE DISTAL STEM 13DIA
Common Device Name
HEMI HUMERAL METALLIC UNCEMENTED PROSTHESIS SHOULDER
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
janice mithouard
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
476613500
MDR Report Key13440013
Report Number3004983210-2022-00011
Device Sequence Number2160338
Product Code HSD
UDI-Device Identifier00846832069613
UDI-Public00846832069613
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberARS741803
Device Catalogue NumberARS741803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight116 KG